MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 NO-HOLE; CEMENTLESS HIP SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 NO-HOLE; CEMENTLESS HIP SHELL
Catalog Number 01.32.152SH
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 december 2018: lot 165749: (b)(4) items manufactured and released on 24-november-2016.Expiration date: 2021-11-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
From the early post-op x-rays, the surgeon detected an acetabulum fracture.The patient will be non-weight bearing for 6 weeks.The surgeon plans to follow up on the fracture in 6 weeks to determine if it has healed properly.The surgeon does not feel that a revision will be necessary.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø52 NO-HOLE
Common Device Name
CEMENTLESS HIP SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8155016
Report Number3005180920-2018-00998
Device Sequence Number16532190
Product Code LPH
UDI-Device Identifier07630030810817
UDI-Public07630030810817
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Catalogue Number01.32.152SH
Device Lot Number165749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;